# SDR SWAA2023073183600

- Difficulty date: July 29, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29820
- Aircraft time: 72,938 hours, 43,151 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVER WING EXIT SIGN BROKEN<[01] R & R LEFT HAND OVER WING EMERGENCY EXIT DOOR LIGHT/LENS ASSY. OPS CHECK GOOD PER AMM 33-51-03
